# SDR SWAA2022091549160

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD ATTACH ANGLE HAS AREAS OF CORROSION AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS787 RBL21 WL156 / [01] EVALUATED CORROSION ON ATTACH ANGLE BELOW SHIELD BS 767 TO 787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] REMOVED ACB ANGLE SHIELD BS767 TO BS787 RBL21 WL156 PER SRM 51-40-02-0G-0;[04] LOCATED; DRILLED; DEBURRED AND INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 & DWG 146A8123; OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED AFT CARGO BAY SHIELD ATTACH ANGLE BS 767 - BS787 RBL 21; WL 156 PER SRM 51-40-02-0G-0 & DWG 146A8123.;[07] VERIFIED CORRECTIVE ACTION #6
